# SDR UALA2011072103713

- Difficulty date: July 21, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 35,859 hours, 14,581 cycles
- Engine: Iae V2522A5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Punctured
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE HOLE IN LOWER SIDE OF RIGHT INBOARD FLAP.  SMALL PUNCTURE IN FOIL-TAPE HOLE COVER.  HOLE IN QUESTION, 24 INCHES OUTBOARD OF INBOARD EDGE OF RIGHT INBOARD T/E FLAP APPEARS TO BE HOIST POINT.  APPLIED METAL TAPE PER MM, TO BE REPAIRED AT NEXT C-CHECK.
